Instructables

can intestinal problems cause sciatic nerve pain?

my stomah gets inflame and my sciatic nerve hurts . i take pain pills for a neck fausion can the pills be doing it .thanks.,

cool knex132 years ago
Ask your doctor.

Don't be afraid.
gmoon2 years ago
A side effect of pain medication is sometimes greater sensitivity to pain. It's called hyperalgesia.

It complicates treatment for people with chronic pain. Apparently some patients benefit from a temporary (controlled) reduction in medication.

In any case, follow the advice everyone here has given you--ask your doctor.

Also, regarding nerve-related pain: sometimes pain medication can alter your sleep cycles, and possibly cause you to sleep in physical positions you might not normally adopt. That might cause pain or numbness you don't notice at night, but do in the morning...
canucksgirl2 years ago
Your sciatic nerve runs down your leg. If it acts up when you have stomach inflammation, its probably coming from the way you are sitting as a result of the abdominal discomfort. You might not even notice that you are sitting differently, but it may just be enough to cause the sciatic pain.

Your better off asking your doctor to be sure. It sounds like the pain pills for your neck are irritating your stomach lining. Make sure you follow directions for the medication and take with milk or food (which ever is directed). If it's still causing discomfort, call your doctor.
lemonie2 years ago
Ask a doctor, preferably your doctor.
Pills may be involved: check what the paperwork says that came with the pills.

L
Vyger2 years ago
Often pills have side effects and that sometimes includes stomach problems. You might need to change the way you take the pills. Check the directions on the meds and if it says to take with food or something like that be sure to follow those directions. You can also check with the pharmacist for advise on meds.. The pharmacist might even be able to recommend a different one such as a generic substitute. Work with him/her and they can work with the doctor.

Interestingly I can see how nerve pain can cause stomach problems but not the other way around. What I mean by that is that nerves can get signals mixed up and make you feel things in the wrong areas. Like the way a heart attack makes your arm hurt

But anyway, the cheapest and fastest and possible most productive approach is to go with the pharmacy first. Always use simple logic when trying to solve any problem. In this case suspect what you are being given first before you suspect the rise of a more complicated problem.
No, but I bet the neck problem could make you think you have sciatic pain. Pinched nerves are strange things etc etc.

We are not doctors, free medical advice is worth what you paid for it.

See a doctor.